# SDR CA150113030

- Difficulty date: January 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,703 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: ASABOVE
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT, WHEN SELECTED, AFTER TAKE-OFF. AIRCRAFT BURNED OFF REQUIRED FUEL TO LAND AND LANDED NORMALLY. CREW STATED THAT DURING THE ATTEMPTED RETRACTION, AT NO TIME DID THE GEAR "DOWN-AND-LOCKED" INDICATORS SHOW ANY ACTIVATION OF THE GEAR. INITIIALLY SUSPECTED AN ELECTRO/HYDRAULIC VALVE OR WIRING PROBLEM, AS AIRCRAFT HAD RECENTLY RETURNED FROM MAJOR MAINTENENCE. THIS WAS THE 4TH LEG AFTER RETURN FROM MAINT. DURING TROUBLESHOOTING, FOUND HYD. RESERVOIR WAS OVER SERVICED AND HAD TRIPPED RELIEF VALVE, DUMPING HYD FLUID ONTO FLOOR. INVESTIGATION FOUND THAT THE EMERG EXTENSION BOTTLE ACTUATION LEVER HAD MOVED PARTIALLY OPEN, THE BOTTLE PRESSURE WAS DOWN TO APPROX 1600 PSI, HAVING LEAKED "EXTEND" PX INTO THE SYSTEM AND THE WITNESS WIRE FOR THE LEVER WAS HANGING BROKEN. IN CONVERSATION WITH THE CREW, IT WAS CONFIRMED THAT THERE HAD BEEN NO MANUAL ACTIVATION OF THE EMERG. SYSTEM. THE SYSTEM WAS PURGED OF NITROGEN, SERVICED TO CORRECT LEVELS, AIRCRAFT JACKED, LANDING GEAR CYCLED 10 TIMES, FLAPS/AIRBRAKES CYCLED NUMEROUS TIMES, AIRCRAFT REMOVED FROM JACKS, GROUND RAN ENGINES OPERATING FLAPS/AIRBRAKES AND CARRIED OUT FINAL HYD FLUID LEVEL CHECK. AS PART OF THE RECENT MAJOR WORK CARRIED OUT, THERE WERE NUMEROUS HYDRAULIC LINES REMOVED, REQUIRING GEAR SWINGS AS PART OF THE RETURN-TO-SERVICE REQUIREMENTS.
